Striped Skin Like Tinea Versicolor After Rubbing Toner Too Hard?
Evening, I’m vina, I want to ask before my facial skin is normal even though I use face cream, but why after I rub the toner too hard my facial skin looks like tinea versicolor. ask for a solution, thank you
Rubbing facial skin with any ingredients or products including toner can indeed trigger skin irritation. As a result, this condition can trigger an inflammatory process or inflammation of the skin. In certain circumstances after the inflammation subsides, the skin can experience a condition known as hypopigmentation so that the skin is lighter or whiter like tinea versicolor.
However, mottled and whitish skin may also be caused by other underlying medical conditions, such as pityriasis alba (white patches on the skin triggered by an immune reaction, infection or sun exposure), vitiligo (loss of skin pigment resulting in patches of skin). milky white on the skin), or leprosy (white patches accompanied by numbness of the skin).
To be able to determine the right solution for you, of course, the basic causes of complaints that arise need to be known first. This requires a face-to-face examination by a doctor. Therefore, you should consult with a dermatologist to find out the cause and determine the right treatment for you.
Meanwhile, to prevent further complaints, it is recommended that you avoid rubbing your face with any object or product. When cleaning the face, just do a light stroke on the skin. It's best to avoid using toner on the patchy skin area to prevent further irritation.
Related topics can be read here:
Causes of striped skin and how to deal with it
Hope it is useful,
dr. Muliani Sukiman